# SDR AALA202509180481

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 37,470 hours, 15,385 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: D56310000000S
- Condition: Chipped
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND TWO CHIPS IN THE L1 DOOR WINDOW. REPLACED WINDOW PER AMM 56-31-11.
